Review: could Tysabri cause Diarrhea?
Summary: Diarrhea is found among people who take Tysabri, especially for people who are female, 40-49 old, have been taking the drug for 1 - 6 months, also take medication Avonex, and have Multiple sclerosis.
We study 97,547 people who have side effects while taking Tysabri from FDA and social media. Among them, 1,468 have Diarrhea. Find out below who they are, when they have Diarrhea and more.
You are not alone: join a mobile support group for people who take Tysabri and have Diarrhea >>>
Tysabri has active ingredients of natalizumab. It is often used in multiple sclerosis. (latest outcomes from 97,687 Tysabri users)
Diarrhea has been reported by people with high blood pressure, pain, osteoporosis, rheumatoid arthritis, depression. (latest reports from 139,328 Diarrhea patients)
On Mar, 3, 2015: 97,547 people reported to have side effects when taking Tysabri. Among them, 1,468 people (1.50%) have Diarrhea.
Time on Tysabri when people have Diarrhea * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Diarrhea when taking Tysabri * :
Age of people who have Diarrhea when taking Tysabri * :
Severity of Diarrhea when taking Tysabri ** :
|least||moderate||severe||most severe |
How people recovered from Diarrhea ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Multiple sclerosis (1,468 people, 100.00%)
- Pain (47 people, 3.20%)
- Crohn's disease (35 people, 2.38%)
- Depression (23 people, 1.57%)
- Relapsing-remitting multiple sclerosis (20 people, 1.36%)
Top co-used drugs for these people * :
- Avonex (200 people, 13.62%)
- Baclofen (48 people, 3.27%)
- Vitamin d (31 people, 2.11%)
- Neurontin (28 people, 1.91%)
- Solu-medrol (20 people, 1.36%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of Tysabri and diarrhea on
Do you have Diarrhea while taking Tysabri?
You are not alone! Join a mobile support group:
- support group for people who take Tysabri and have Diarrhea
- support group for people who take Tysabri
- support group for people who have Diarrhea
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- If i am allergic to sulfa drugs may i take lomotil?
Imodium no longer has much affect on my diarrhea. Looking for something more.
- Is taking imodium a few days after taking aloe vera gel safe? (2 answers)
I have diarrhea from taking aloe Vera gel and I really need to get rid of it, I bought the aloe Vera gel on about Monday of this week. I have been having diarrhea from this aloe Vera gel since a day after I took it. I was wondering if it was safe to take Imodium for my diarrhea four days after i drank the aloe Vera gel.
- Can someone on warfarin take imodium?
I have diarrhea and would like to know if imodium interferes with coumadin which I take every day.? Thank you
- I have pouchitis.is there any cure for it.antibiotics do not help.is there any chance that imuran will help or something else?help please! (1 answer)
Since I was 16 years old I strugle with Ulcerative Colitis.Year and a half ago my colon was removed.So, now I have J-pouch and it seems that colon removement caused severe pouchitis.When I use antibiotics it seems that everything is good,but when i stop using them ,everything gets even worse.
I tried low dose of corticosteroides,colifoam but nothing seems to be working,so I am desperate.
Now for a two and a half months I have been using Imuran(Azathioprine).Can you tell is it going to help me, or should I try something else.
Please!Can somebody help me?
Thank you in advance.
- How do you justify the seemingly wild and alarming claim that 2,583 out of 90,294 people using tysabri get pml? this is far fetched according to fda reports.
Wild and alarming figures about getting PML from Tysabri. The numbers given are vastly greater than those of any other reporting site. Is reporting from social media sites reputable, in this case?
More questions for: Tysabri, Diarrhea
You may be interested at these reviews (Write a review):
- Frequent bowel movements while taking januvia
i noticed while taking januvia i will have atleast 4-5 bowel movements a day. Before januvia I went 1 or two times a week. I once was unable to fill my perscription for more than a week and my movements went back to normal. As soon as I went back on the januvia I again was going 4-5 times a day.
- Fructose malabsorption symptoms become wore with effexor
I took Venlafaxine for several years. During that time I was diagnosed with Fructose Malabsorption (FM), something I suspect that I have had for years already. For a period of two years I switched medication and took some other SSRIs instead of Venlafaxine and then returned to Venlafaxine and found that my FM symptoms right away increased/returned. When I came off of Venlafaxine I noticed that my FM symptoms became easier to manage but going back on Venlafaxine has confirm that it does indeed cause greater IBS and FM symptoms.
- Sodium phosphate sensitivity - chlortrimaton helps
When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium Phosphate. There are other meat tenderizers and preservatives that have one or more of the symptoms listed but I have not been able to identify them.
- Isoniazid: the downside continued
I also have extreme fatigue. I can sleep 8 hours and then take a 4 hour nap. I have dizziness which seems to be increasing in the last few weeks. I have nausea on and off. I have diarrhea in the morning 45 minutes after taking it. Then I am mostly constipated for the rest of the day. It seems like my hair is thinning. My skin is drying out or becoming considerably less elastic.
- Gemfibrozil, depression and sleepiness
I would like to hear from anyone who has had these symptoms, and how they dealt with it, by either lowering dosage or quitting the med, or other. Also would like to hear from others who continued to drink moderately and if this drug lowered their triglycerides...or those who were no longer able to stomach alcohol and had to quit....or had other reactions to gemfibrozil and alcohol use. My depression is becoming severe. I have life changes as well, so I can't figure if it is the drug. Had to take it as my triglycerides were over 900. They are now down to 250. Thanks
More reviews for: Tysabri, Diarrhea
Comments from related studies:
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.